Jump to content
Gussy

Gussy: 9 weeks off effexor wondering if it will ever end?

Recommended Posts

Gussy

I can.t imagine how it is to be in heavy wd for sooo long. I was for about a year after going from 200-0 in 3&1/2 months and that was enough. Your idiot dr tapered you very fast, i.m sure you.ve been told that a million times by now. It seems like the faster the taper the longer the suffering? On the fb effexor group one member had a very bad thing happen after reinstating after more than 3 years of crippling wd. His cns was too fragile and the reinstatement was too much for him.

Share this post


Link to post
Altostrata

How are you doing, Gussy?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy